Problems post Ostarine!? HELP

Page 2 of 2 First 12

  1. Used ostanish in pct at 20 mg for 4 weeks no sides except increased gains vascular and fullness. Sex drive was through the roof. S4 is what has the ability to suppress. Well I just got s4 and GW from elitemuscles the same company that sells ostanish. Off the hook. Ostanish should not produce any androgen related side effects. None. Sounds like you took something else. It wasn't ostarine.


  2. Quote Originally Posted by JD261985 View Post
    Used ostanish in pct at 20 mg for 4 weeks no sides except increased gains vascular and fullness. Sex drive was through the roof. S4 is what has the ability to suppress. Well I just got s4 and GW from elitemuscles the same company that sells ostanish. Off the hook. Ostanish should not produce any androgen related side effects. None. Sounds like you took something else. It wasn't ostarine.
    Have you ever ran GW from EM? If so how was it?
    •   
       


  3. Hey man!

    Having some problems Post ostarine use as well.

    Have you recovered since? And if so what did the trick for you?
  •   

      
     

Similar Forum Threads

  1. Does anyone else have guy problems with protein post workout?
    By TheNinja in forum Nutrition / Health
    Replies: 12
    Last Post: 12-22-2007, 08:39 AM
  2. Dbol Post Problems
    By zARLINGo20 in forum Post Cycle Therapy
    Replies: 0
    Last Post: 03-01-2007, 06:49 PM
  3. 1 Year post cycle problems...
    By yessir66 in forum Anabolics
    Replies: 17
    Last Post: 10-05-2005, 01:35 AM
  4. post cycle problems
    By Sanosuke in forum Anabolics
    Replies: 11
    Last Post: 01-06-2003, 12:20 PM
Log in
Log in